Alert archive / New Jersey / Areal Flood Warnings in 2018

Areal Flood Warning 111, NWS Philadelphia/Mount Holly

November 26, 2018Cumberland County, Salem County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Nov 26, 2018, 3:40 PM EST for Cumberland County, Salem County, New Jersey. It was in force for 44 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 26, 2018, 3:40 PM EST (20:40 UTC)
Expired
Nov 28, 2018, 11:45 AM EST
In force
44 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Cumberland County, NJ, Salem County, NJ

The radar

The Dover AFB radar (KDOX), 77 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2018-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2018-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

432 
WGUS41 KPHI 262040
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
340 PM EST MON NOV 26 2018

NJC011-033-270045-
/O.NEW.KPHI.FA.W.0111.181126T2040Z-181127T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-Salem NJ-
340 PM EST MON NOV 26 2018

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Central Cumberland County in southern New Jersey...
  East central Salem County in southern New Jersey...

* Until 745 PM EST.

* At 338 PM EST, the gauge along the Maurice River at Norma 
  indicated flooding was occuring due to runoff from the heavy 
  rainfall over the weekend. Flooding is expected to persist into 
  the overnight.

* Some locations that could experience flooding include...
  Vineland, Millville, Laurel Lake, South Vineland and Rosenhayn. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3956 7506 3935 7497 3931 7507 3948 7515

$$

Kruzdlo
6 follow-up statements
633 
WGUS41 KPHI 270031
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
731 PM EST MON NOV 26 2018

NJC011-033-271245-
/O.EXT.KPHI.FA.W.0111.000000T0000Z-181127T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-Salem NJ-
731 PM EST MON NOV 26 2018

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  Central Cumberland County in southern New Jersey...
  East central Salem County in southern New Jersey...

* Until 745 AM EST Tuesday.

* At 729 PM EST, reporting gauge indicates minor flooding along the 
  Maurice River at Norma due to the heavy rain this past weekend. 
  Flooding is expected to continue through at least early Tuesday 
  Morning. 

* Some locations that could experience flooding include...
  Vineland, Millville, Laurel Lake, South Vineland and Rosenhayn. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3956 7506 3935 7497 3931 7507 3948 7515

$$

SFJ
199 
WGUS41 KPHI 271034
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
534 AM EST TUE NOV 27 2018

NJC011-033-271845-
/O.EXT.KPHI.FA.W.0111.000000T0000Z-181127T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-Salem NJ-
534 AM EST TUE NOV 27 2018

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  Central Cumberland County in southern New Jersey...
  East central Salem County in southern New Jersey...

* Until 145 PM EST Tuesday.

* At 500 AM EST, the gauge on the Maurice River at Norma indicates 
  the river remains above flood stage. Flooding is expected to 
  continue through at least this morning. 

* Some locations that could experience flooding include...
  Vineland, Millville, Laurel Lake, South Vineland and Rosenhayn. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3956 7506 3935 7497 3931 7507 3948 7515

$$

Gorse
906 
WGUS41 KPHI 271554
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1054 AM EST TUE NOV 27 2018

NJC011-033-272245-
/O.EXT.KPHI.FA.W.0111.000000T0000Z-181127T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-Salem NJ-
1054 AM EST TUE NOV 27 2018

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  Central Cumberland County in southern New Jersey...
  East central Salem County in southern New Jersey...

* Until 545 PM EST Tuesday.

* At 1053 AM EST, the gauge on the Maurice River at Norma indicates 
  the river remains above flood stage. Flooding is expected to 
  continue throughout the day. 

* Some locations that could experience flooding include...
  Vineland, Millville, Laurel Lake, South Vineland and Rosenhayn. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3956 7506 3935 7497 3931 7507 3948 7515

$$

Kruzdlo
575 
WGUS41 KPHI 271925
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
225 PM EST TUE NOV 27 2018

NJC011-033-280445-
/O.EXT.KPHI.FA.W.0111.000000T0000Z-181128T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-Salem NJ-
225 PM EST TUE NOV 27 2018

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  Central Cumberland County in southern New Jersey...
  East central Salem County in southern New Jersey...

* Until 1145 PM EST Tuesday.

* At 223 PM EST, the gauge on the Maurice River at Norma indicated 
  the river remained above flood stage, but was also cresting. 
  Flooding is expected to continue into tonight. 

* Some locations that could experience flooding include...
  Vineland, Millville, Laurel Lake, South Vineland and Rosenhayn. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3956 7506 3935 7497 3931 7507 3948 7515

$$

Kruzdlo
123 
WGUS41 KPHI 280405
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1105 PM EST TUE NOV 27 2018

NJC011-033-281045-
/O.EXT.KPHI.FA.W.0111.000000T0000Z-181128T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-Salem NJ-
1105 PM EST TUE NOV 27 2018

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  Central Cumberland County in southern New Jersey...
  East central Salem County in southern New Jersey...

* Until 545 AM EST Wednesday.

* At 1100 PM EST, the gauge on the Maurice River at Norma indicated 
  the river remained above flood stage, but it has crested and is 
  slowly falling. Flooding is expected to continue into Wednesday 
  morning. 

* Some locations that could experience flooding include...
  Vineland, Millville, Laurel Lake, South Vineland and Rosenhayn. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3956 7506 3935 7497 3931 7507 3948 7515

$$

Gorse
549 
WGUS41 KPHI 281035
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
535 AM EST WED NOV 28 2018

NJC011-033-281645-
/O.EXT.KPHI.FA.W.0111.000000T0000Z-181128T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-Salem NJ-
535 AM EST WED NOV 28 2018

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  Central Cumberland County in southern New Jersey...
  East central Salem County in southern New Jersey...

* Until 1145 AM EST Wednesday.

* At 515 AM EST, the gauge on the Maurice River at Norma indicated 
  the river level continues to slowly fall but remains just above 
  flood stage. Flooding is expected to continue this morning. 

* Some locations that could experience flooding include...
  Vineland, Millville, Laurel Lake, South Vineland and Rosenhayn. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3956 7506 3935 7497 3931 7507 3948 7515

$$

Gorse

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Nov 26, 2:19 PM EST, 1 hour 21 minutes earlier.

Area forecast discussion, Nov 26, 2:19 PM EST, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
219 PM EST Mon Nov 26 2018

.SYNOPSIS...
Low pressure will move through Great Lakes today, dragging a cold
front through the region this afternoon into this evening. Low
pressure will remain to the north of our area through mid week.
High pressure will build in Thursday into early Friday before a
weak low could affect the area by late Friday. A stronger low
could affect the area by next Sunday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Surface low pressure is located over the Ohio Valley this
morning with a warm front pushing northward through our region
this morning. The cold front is located over West Virginia and
will continue to move into our area later today.

Precipitation associated with the warm front is currently making
its way into our forecast area this morning. In general the
rainfall is light but some heavier bands will start to move in
later this morning into this afternoon.

As we head through the day today, the moisture laden low
advances northeast through the lower Great Lakes driven by a
sharp upper level trough. Temps are above freezing so no wintry
precip expected on the front end. However once again, concern is
that rain will be moderate to heavy at times...especially this
afternoon into early this evening. As primary low moves through
lower Great Lakes expect secondary low will take shape this
afternoon right over NJ near the system's triple point. Once
again, this system will be supported by strong forcing aloft
with the upper trough and jet dynamics and will have good
moisture influx in the low levels. So in this way, similar to
recent system. Models indicate SE LLJ near 850 mb of 50+ knots
this afternoon helping bring in PWATs of 1.0+ inches. This could
result in rain rates of upwards of a half inch to an inch
falling within just a few hours in spots. For this reason, Flood
Watch remains in effect for all but our NW zones. This is
discussed further in the hydro section below. In addition to the
rain, ESE winds strengthen this afternoon due to the tightening
pressure gradient ahead of the system. Generally expect gusts
of 20-25 mph with gusts of 35-40 mph possible along the coast.
So all in all, a nasty afternoon! Highs will range from the 40s
over the southern Poconos and NW NJ to the low to mid 50s
elsewhere except near 60 over southern portions of the Delmarva.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
Deepening low pressure will be over central NJ early this
evening but continuing to progress NE so expect back edge of
rainfall to move across the forecast area west to east through
the evening hours. Generally expect rainfall totals by this time
of a half inch to an inch and a quarter with locally higher
amounts possible. The heaviest amounts should generally be over
central and northern NJ which are, unfortunately, areas that
were hit hard by the recent system. Following the passage of the
low expect gusty west winds and falling temperatures as the
gradient will be quite strong on the back side of the system.
Also, the rain could end as a bit of wet snow over the southern
Poconos and NW NJ. Expect lows by Tuesday morning generally
ranging from the low 30s over the southern Poconos and NW NJ to
the mid to upper 30s along the I-95 corridor and points S/E.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
345 AM Monday update: Not much change was made to the long range
forecast due to our attention on today's system and ongoing
hydro issues from the last storm. However we did increase the
winds a bit for Tuesday and Wednesday as these days look to be
quite gusty and we also increased the POPs for Friday as a weak
system could bring a little rain and/or wet snow. Otherwise, not
a big change in the forecast guidance for the period from
Tuesday into next weekend.

Previous Discussion From Sunday afternoon...

Summary: mostly quiet, albeit breezy, conditions for the work
week. However another storm system is possible early next week.

Details:

Tuesday and Wednesday...the upper level low partially
responsible for the rain in our area on Monday, looks like it
will stall over New England Tuesday and Wednesday, leaving our
area under cool, strong northwesterly flow. For the most part we
should see dry conditions, though with the strong northwesterly
flow, portions of the southern Poconos and NW NJ could see lake
effect snow showers during the day Wednesday. Exact details on
how strong the flow will be and if there will be enough moisture
to support snow are uncertain at this time. Thus, have kept
PoPs in the slight chance range for now.

Thursday through Saturday...the upper level low finally begins
to lift further northeast as a surface high builds in, bringing
tranquil, albeit still cool, conditions to our region for at
least Thursday and Friday. The latest ECMWF depicts a weak low
crossing the region on Friday, bringing another brief chance for
rain, but this seems to be the outlier both compared to other
models and previous runs, so have kept the forecast dry through
this period for now.

Saturday night and beyond...The much talked about storm system
still looks on track to affect our region early next week. There
has been considerable model differences run to run with the
timing of this system, so it will be a while before we are able
to go into many details. At this point though, it looks like the
main period of precipitation should be Sunday into Monday. It
looks like the precipitation may be behind the warm front, if
this holds true, it would be mostly rain. We will be keeping any
eye on this system through the week.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...Conditions deteriorating for the TAF sites around
midday as rain arrives from the west. IFR conditions are
anticipated by the late afternoon with rain, heavy at times.
E/SE winds increasing to around 10 knots with higher gusts to
around 20 knots possible.

Tonight...Rain with IFR conditions continues into early this
evening for most sites before rain moves out west to east by
late evening with conditions improving to VFR. Winds shifting to
west 10-15 knots with gusts up to 20 knots.

Outlook...

Tuesday through Friday...Mostly VFR conditions are expected
through the period. Northwesterly winds may gust up to 30 KT at
times Tuesday and Wednesday.

&&

.MARINE...
E/SE Winds and seas increase through today with Gale force
winds expected by this afternoon. There will likely be a brief
lull in winds this evening as the center of the low passes
close by before winds quickly ramp up to Gale force out of
the west in its wake.

Outlook...

Tuesday...Gale force gusts are likely to linger on
the ocean waters through Tuesday morning, before diminishing by
mid day. SCA conditions are then expected on all the waters
through Tuesday night.

Wednesday...northwesterly winds will be increasing once again
on Wednesday. It is looking more likely that gale force
conditions will redevelop on Wednesday and continue into
Wednesday night.

Thursday...northwesterly winds will be gradually diminishing,
but could remain above SCA conditions for much, if not all of
the day (especially on the ocean waters).

Friday...winds and seas should be below SCA criteria.

&&

.HYDROLOGY...
Widespread 2 to 4 inches of rain occurred Saturday night.
Consequently, several river gauges remain near or above flood
stage across New Jersey. With an already saturated ground, any
new rainfall will quickly become runoff, and could exacerbate
already high water levels mostly along the I-95 corridor.
Therefore, a Flood Watch has been issued for the rain expected
today. The main issue will be continuing flooding problems for
creeks and streams as well as urban and roadway flooding type
issues. However given how low flash guidance now is from all the
recent rainfall (3 and 6 hour guidance near an inch in portions
of northern NJ), isolated flash flooding can't be ruled out.

&&

.TIDES/COASTAL FLOODING...
High tide has passed on most of the Atlantic shoreline and
Delaware Bay. Over the next few hours, expect minor tidal
flooding along tidal portions of the Delaware River. The trend
has been for sites to fall just shy of moderate thresholds, so
continued that with the latest update, continuing with coastal
flood advisories.

On Barnegat Bay however, minor tidal flooding continues. In
fact, at both Mantaloking and Bayshore water levels continue to
increase. This is likely due to a combination of fresh water
runoff from the recent heavy rains and salt water build up in
the bay as we have had 3 consecutive high tide cycles in these
areas where water levels reached minor flooding thresholds.

As for the upper shore of Maryland, we are watching the tidal
departures at Cambridge. If they hold, minor tidal flooding is
possible across Talbot, Queen Anne's, and Caroline Counties.
Further north in northeastern MD, tidal flooding is not
expected.

Wind will shift to the west to northwest later this evening as the
storm system lifts to our north. This is expected to help push water
away from the coast and help alleviate any tidal flooding
concerns.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until 1 AM EST Tuesday for PAZ070-071-101>106.
     Coastal Flood Advisory until 5 PM EST this afternoon for
     PAZ070-071-106.
NJ...Flood Watch until 1 AM EST Tuesday for NJZ001-007>010-012>027.
     Coastal Flood Advisory until 3 PM EST this afternoon for
     NJZ016.
     Coastal Flood Advisory until 5 PM EST this afternoon for
     NJZ015-017>019.
DE...Flood Watch until 1 AM EST Tuesday for DEZ001.
     Coastal Flood Advisory until 3 PM EST this afternoon for
     DEZ001.
MD...Flood Watch until 1 AM EST Tuesday for MDZ008.
MARINE...Gale Warning until 10 AM EST Tuesday for ANZ450>455.
     Gale Warning until 7 AM EST Tuesday for ANZ430-431.

&&

Synopsis...Fitzsimmons
Near Term...Fitzsimmons/Meola
Short Term...Fitzsimmons
Long Term...Fitzsimmons/Johnson
Aviation...Fitzsimmons/Iovino/Johnson
Marine...Fitzsimmons/Johnson/Meola
Hydrology...
Tides/Coastal Flooding...
Hazardous weather outlook, Nov 26, 2:10 PM EST, 1 hour 30 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
210 PM EST Mon Nov 26 2018

MDZ008-NJZ001-007>010-012>014-020>027-PAZ101>105-271915-
Cecil-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Eastern Monmouth-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-
210 PM EST Mon Nov 26 2018

...FLOOD WATCH IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for northeast Maryland, central
New Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ015-017>019-PAZ070-071-106-271915-
Mercer-Gloucester-Camden-Northwestern Burlington-Delaware-
Philadelphia-Lower Bucks-
210 PM EST Mon Nov 26 2018

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for central New Jersey, southern
New Jersey and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001-NJZ016-271915-
New Castle-Salem-
210 PM EST Mon Nov 26 2018

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for northern Delaware and
southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

PAZ054-055-060>062-271915-
Carbon-Monroe-Berks-Lehigh-Northampton-
210 PM EST Mon Nov 26 2018

This Hazardous Weather Outlook is for east central Pennsylvania and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Periods of moderate to heavy rain this afternoon and evening could
result in localized flooding given the very wet recent conditions.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002>004-MDZ012-015-019-020-271915-
Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot-
Caroline-
210 PM EST Mon Nov 26 2018

This Hazardous Weather Outlook is for central Delaware, southern
Delaware and northeast Maryland.

.DAY ONE...This afternoon and tonight.

Periods of moderate to heavy rain today could result localized
flooding given the very wet recent conditions.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450>455-271915-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
210 PM EST Mon Nov 26 2018

...GALE WARNING IN EFFECT UNTIL 10 AM EST TUESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

There is another chance for gale force gusts Wednesday into
Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-271915-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
210 PM EST Mon Nov 26 2018

...GALE WARNING IN EFFECT UNTIL 7 AM EST TUESDAY...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

There is another chance for gale force gusts Wednesday into
Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 7:39 PM ESTAreal Flood WarningPHIMiddlesex20 hr
Nov 26, 3:06 AM ESTGale WarningPHI39 hr
Nov 26, 2:06 PM ESTCoastal Flood StatementPHIOcean29 hr
Nov 26, 3:07 PM ESTAreal Flood AdvisoryPHIHunterdon, Middlesex, Morris, Somerset, Sussex, Warren3 hr
Nov 26, 3:31 PM ESTAreal Flood WarningPHIMiddlesex4 hr
Nov 26, 4:24 PM ESTFlash Flood WarningPHIMorris, Somerset, Sussex3 hr
Nov 26, 5:34 PM ESTAreal Flood WarningPHIWarren40 hr
Nov 26, 5:51 PM ESTRiver Flood WarningPHIMorris31 hr
Nov 26, 5:52 PM ESTRiver Flood WarningPHIMorris, Passaic21 hr
Nov 26, 6:02 PM ESTAreal Flood WarningPHIHunterdon, Somerset2 hr
Nov 26, 6:29 PM ESTAreal Flood WarningPHIAtlantic, Burlington21 hr

Nearby

Areal Flood Warnings in New Jersey, 2018Every areal flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.